Rheumy put me on Lyrica today

Discussion in 'Fibromyalgia Main Forum' started by Heirloom, Jun 27, 2006.

  1. Heirloom

    Heirloom New Member

    I haven't taken it yet and just wanted to know if anyone else takes it. If so, has it helped? What about side effects?

    My dr. said that he has seen a fair amount of success with Lyrica, but he also said that it could have an addictive component. That scared me! However, he emphasized that it would unlikely be a problem. Also, he said that my liver would have to be monitored while on it, which was also a little concerning.

    Another thing, I take Lunesta, and I don't know if I am supposed to combine these two meds. Should I go ahead and take both of them tonight, or wait and call the dr tomorrow?
  2. abbylee

    abbylee New Member

    I'm picking up my first trial with Lyrica tomorrow from the pharmacy. I have some of the same questions that you have, because I take Morphine, Xanax, Xyrem and 11 other drugs.

    Please let me know what you find out from the doctor, and if you take it tonight, please post to me about how or if it makes a difference.


    abbylee
  3. Heirloom

    Heirloom New Member

    Thanks, abbylee. I have decided not to take it tonight. I'm afraid it might give me too much sedation along with my Lunesta. I would take the Lyrica and skip the Lunesta, but I'm afraid I won't be able to sleep. I'll call my dr tomorrow and make sure it's ok to combine them. Either way, I'll try the Lyrica tomorrow night. Thanks, again.

    Love,
    Heirloom
  4. place

    place New Member

    How have you been doing with you xyrem?

    Do you feel it is still making a difference?
  5. Astarte

    Astarte New Member

    My dr. put me on it...I couldn't stay awake during the day. I was dizzy, sort of this floating feeling at odd times of the day. I stayed on it for 8 days. You do sleep well. But falling asleep while sitting up is something I've never done before.
    Also at my dentist, they took my Blood pressure, it was 214/120! I've always had it on the low side. However this isn't one of the side effects but then again we're all different. My dr. told me stop taking it.
    My system doesn't react like many others to drugs, I don't get "high" from Vicodan or sleepy from coediene, and the antihistamines that wire some people up put me in the twilight zone...and visa versa. I can't take anything for colds, one teaspoon of my daughters Dimetapp will put me to sleep.
    Told you I was wierd.
    Let me know how it works for you. My dr. started me on 75mg, which could have just been too high for me. I'm finding out I don't really like this guy too much.
    Star